Jump to content
CrazyBoards.org

I had NO Cymbalta withdrawal effects


Recommended Posts

I dropped from 60 to 30 and simultaneously started on a therapeutic dose of Lexapro--10mg. After two weeks I dropped the 30 mg of Cymbalta to zero. I know there are some people who are probably WAY more prone to withdrawal effects than I am, and switching to an SSRI is not a feasible solution for everyone, but I figured I'd throw it out there, because it might work for someone.

Link to comment
Share on other sites

  • 4 weeks later...

Heh. Lucky ducks here.

Within 48 hours of going from 60mg to 30mg last year, I started getting dizzy to the point of being unable to walk, torrid night sweats, and other fun shit, including of course severe rebound depression. Needless to say, I went back to my customary dose.

I think my MI issues might also have to do with norepinephrine as well as serotonin, so it'll be interesting the day they have to pry Cymbalta away from me. As of now, my only valid recourse is Effexor (or alternately, Strattera combined with an SSRI)... and all that's theoretical, and I'd rather never have to find out whether or not those'd work for me.

Your crazy, Tom. Sorry...had to. :)

Calling someone on CB as "crazy" doesn't amount to much, just so you know. ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...